# SDR REXA2013011200135

- Difficulty date: January 12, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 26,685 hours, 23,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORANGE SECTION OF IN-FLOOR EN ROUTE LIGHTING ABEAM THE EXIT ROW IS INOPERABLE.  REMOVED AND REPLACED ORANGE SECTION OF EMERGENCY FLOOR STRIP LIGHT AT EXIT ROW.  OPS CHECKS GOOD IAW CRJ AMM 33-51-01.
